MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE

COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE
Model Number 2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: (b)(6) 2025.Device was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a cesarean section delivery in (b)(6) 2025.The insorb stapler was used for surgical site closure.The surgical site dehisced post-op and required closure.No additional information was provided.(b)(4).
 
Additional Manufacturer Narrative
Updated: a2, a5, b2, b3, b4, e3, e4, g2, g3, g6, h2, h10, h11.Updated with medwatch information.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h6, h11.Distribution history the complaint product was manufactured by csi.Manufacturing record review a review of the device history record could not be performed because the lot/serial number was not provided.It should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the complaint product lot/serial number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Historical complaint review a review of the 2-year complaint history showed similar reported complaint wound separation is reported.However, in those cases, no further information was provided and no evidence to confirm the complaint was found.Product receipt the complaint product was not returned to csi.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.A definitive root cause for this issue could not be determined.Details regarding the specific surgery, procedural steps, and the physician's technique and level of proficiency are unknown.The ifu outlines the proper closure technique and provides considerations intended to minimize superficial or external staple placement; however, the post operative care performed in this case is also unknown.Wound separation is listed as a potential adverse reaction in the ifu.Additionally, the manufacturing records for the staples included in this stapler lot were reviewed, and no nonconformities were identified.Root cause a definitive root cause for this issue could not be determined.Details regarding the specific surgery, procedural steps, and the physician's technique and level of proficiency are unknown.The ifu outlines the proper closure technique and provides considerations intended to minimize superficial or external staple placement; however, the post operative care performed in this case is also unknown.Wound separation is listed as a potential adverse reaction in the ifu.Corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
INSORB
Common Device Name
SKIN STAPLER/STAPLE, BIOABSORBABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24213475
Report Number1216677-2026-00008
Device Sequence Number13103139
Product Code QQS
UDI-Device Identifier00867516000104
UDI-Public(01)00867516000104
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030
Device Catalogue Number2030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/26/2026
03/25/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/18/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient EthnicityHispanic